# SDR IPXA2018052429954

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 16,767 hours, 10,969 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Fwc
- Condition: Crazed
- Location: Press Ind
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INCREASE AT FL 320, 3 HOURS INTO FLT CHECKED ECAM SUNOPTICS AND FOUND ALL 3 HYD PRESSURES LOW. BLUE = 1500, GRN = 1500, YELLOW =1600. PRESSURES - 100. DVERTED. ON LDG, PRESSURE BLUE & GRN = 2850, YELLOW 300 PSI. RESET SDAC & CYCLED-TROUBLESHOT PER ASM 29-32-00 DETERMINED 1WV FAULTING FOR PRESS IND FWC DID NOT FLAG ANY OTHER INDICATIONS. REMOVE AND REPLACED SDAC PER AMM 31-55-22 / 401 OPS CKS OK PER AMM 31-51-00 / 501. IPC 31-55-08-02, ITEM OIOC.
